Alert archive / Wyoming / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 104, NWS Cheyenne, WY
NWS Cheyenne, WY issued this severe thunderstorm warning at Jul 2, 2011, 5:40 PM MDT for Niobrara County, Wyoming. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 2, 2011, 5:40 PM MDT (23:40 UTC)
- Expired
- Jul 2, 2011, 6:17 PM MDT
- In force
- 37 min
- Issued by
- NWS Cheyenne, WY
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Niobrara County, WY
The radar
The Rapid City radar (KUDX), 153 km from the middle of the area, began a volume at 23:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 2, 2:13 PM MDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Rapid City, SD (KUNR), launched 12:00Z, 11.7 hours before the alert went out and 146 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 829 J/kg
- Mixed-layer CIN
- -69 J/kg
- Mixed-layer LCL
- 993 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- -3 m²/s²
- 0-3 km storm-relative helicity
- 41 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.1
The text
As transmitted, in the capitals the NWS used until 2016.
299 WUUS55 KCYS 022340 SVRCYS WYC027-030045- /O.NEW.KCYS.SV.W.0104.110702T2340Z-110703T0045Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE CHEYENNE WY 540 PM MDT SAT JUL 2 2011 THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHERN NIOBRARA COUNTY IN EAST CENTRAL WYOMING... * UNTIL 645 PM MDT * AT 535 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 12 MILES EAST OF MIDDLE CREEK RESERVOIR...OR 41 MILES NORTH OF LUSK... AND MOVING EAST AT 35 MPH. * LOCATIONS IMPACTED INCLUDE... REDBIRD AND MULE CREEK JUNCTION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM. && LAT...LON 4310 10405 4322 10481 4350 10475 4351 10405 TIME...MOT...LOC 2340Z 281DEG 29KT 4332 10465 WIND...HAIL 60MPH 1.00IN $$
2 follow-up statements
277 WWUS55 KCYS 030006 SVSCYS SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 606 PM MDT SAT JUL 2 2011 WYC027-030045- /O.CON.KCYS.SV.W.0104.000000T0000Z-110703T0045Z/ NIOBRARA WY- 606 PM MDT SAT JUL 2 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN NIOBRARA COUNTY UNTIL 645 PM MDT... AT 602 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 10 MILES WEST OF MULE CREEK JUNCTION...OR 30 MILES WEST OF EDGEMONT...MOVING EAST AT 40 MPH. LOCATIONS IMPACTED INCLUDE... REDBIRD AND MULE CREEK JUNCTION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM. && LAT...LON 4320 10405 4326 10455 4350 10455 4351 10405 TIME...MOT...LOC 0006Z 267DEG 33KT 4334 10436 WIND...HAIL 60MPH 1.00IN $$ MAZUR
215 WWUS55 KCYS 030017 SVSCYS SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 617 PM MDT SAT JUL 2 2011 WYC027-030027- /O.CAN.KCYS.SV.W.0104.000000T0000Z-110703T0045Z/ NIOBRARA WY- 617 PM MDT SAT JUL 2 2011 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN NIOBRARA COUNTY IS CANCELLED... THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY. HOWEVER SMALL HAIL...GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM. IN ADDITION...STRONG THUNDERSTORMS MAY REDEVELOP...AND A TORNADO WATCH REMAINS IN EFFECT UNTIL 10 PM. LAT...LON 4320 10405 4326 10455 4350 10455 4351 10405 TIME...MOT...LOC 0017Z 267DEG 33KT 4334 10422 $$ MAZUR
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 2, 1:07 PM MDT, 4 hours 33 minutes earlier.
Area forecast discussion, Jul 2, 1:07 PM MDT, 4 hours 33 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHEYENNE WY 107 PM MDT SAT JUL 2 2011 .SHORT TERM...TONIGHT THROUGH MONDAY... FAIRLY QUIET SO FAR EARLY THIS AFTERNOON AS CONVECTION HAS LIKELY BEEN DELAYED A BIT FROM A LITTLE SUBSIDENCE BEHIND SHORTWAVE NOW PROGRESSING ACROSS CENTRAL NEBRASKA. WV LOOP SHOWUING NEXT IMPULSE MOVING OVER WESTERN WY AND CU FIELD BEGINNING TO INCREASE OVER THE LARAMIE RANGE. EXPECT TSTORMS TO DEVELOP OVER THE NEXT FEW HOURS AND PROGRESS EASTWARD OVER THE NEB PANHANDLE INTO EARLY THIS EVENING AS IMPULSE CONTINUES TO MOVE EAST. A FEW SEVERE STORMS POSSIBLE THOUGH SHEAR VALUES NOT TOO HIGH WITH LARGE HAIL AND STRONG WIND GUSTS THE PRIMARY THREATS. CONVECTION SHOULD MOCVE OUT OF THE CWA BY LATE THIS EVENING. SUNDAY LOOKING TO BE MAINLY DRY AND WARMER AS HEIGHTS BUILD OVER THE CWA WITH WARMING MID-LEVEL TEMPS. A COUPLE STORMS NOT OUT OF THE QUESTION OVER THE SRN MTNS. MAINLY CLEAR SUNDAY NIGHT INTO MONDAY MORNING THEN A WEAK COOL FRONT SHOULD SINK SOUTHWARD OVER THE CWA EARLY MONDAY BEHIND A SHORTWAVE EJECTING EASTWARD ALONG THE U.S./CANADIAN BORDER...SHAVING ABOUT 4-7 DEGREES OFF OF MAXS FOR MONDAY. SHOULD ALSO BE A LITTLE MORE CONVECTION MONDAY AFTERNOON IN MODEST UPSLOPE FLOW BEHIND FRONT. LONG TERM...MONDAY NIGHT THROUGH SATURDAY... A LARGE AND BROAD RIDGE OF HIGH PRESSURE WILL BE CENTERED OVER THE SOUTHERN ROCKIES THROUGH THURSDAY. FOR THAT SAME TIME...A FRONTAL BOUNDARY WILL REMAIN NEAR THE LARAMIE RANGE. THE UPPER HIGH WILL HAVE VERY WARM MID LEVEL TEMPERATURES ASSOCIATED. HOWEVER...THOSE READINGS WILL BE MODERATED BY THE EXPECTED CLOUD COVER AND EASTERLY SURFACE WINDS AND HIGHER LOW LEVEL MOISTURE OVER THE EAST PART OF GTHE CWA. THE 500 MB TO 300 MB LAYER MOISTURE IS BACK IN PLACE OVER THE REGION TUESDAY THROUGH THURSDAY. THEN MODELS DRY THE ATMOSPHERE SOME AND SHUNT THAT MOISTURE SOUTH FOR FRIDAY AND NEXT SATURDAY. THE LOW LEVEL MOISTURE EAST OF THE LARAMIE RANGE WILL ALSO BE SIGNIFICANT. THE COMBINATION YIELDS PRECIPITABLE WATER VALUES OVER AN INCH TUESDAY THROUGH THURSDAY. A GOOD CHANCE OF THUNDERSTORMS WILL EXIST DURING THAT PERIOD AND SHOULD BE SLOWER MOVING AND HEAVY RAIN PRODUCERS DURING THE AFTERNOON AND EVENING HOURS. BETWEEN 06Z AND 18Z EACH DAY...LOW CLOUDS SHOULD ALSO BE WIDESPREAD OVER AND EAST OF THE LARAMIE RANGE. A SHORTWAVE TROUGH APPROACHES FROM THE WEST FRIDAY AND SATURDAY AND HELPS TO PUSH THE MID AND UPPER LEVEL MOISTURE SLOWLY SOUTH OF THE CWA. THE SURFACE BOUNDARY ALSO APPEARS TO MOVE EAST AS WELL LATE IN THIS FORECAST PERIOD. THE RESULT SHOULD BE LESS NUMEROUS THUNDERSTORMS AND SLIGHTLY WARMER TEMPERATURES. MODELS CONTINUE TO BE IN GOOD AGREEMENT AND LOOK REASONABLE AT THIS TIME. && .AVIATION...00Z TAF ISSUANCE... THUNDERSTORMS WILL CONTINUE MAINLY EAST OF THE LARAMIE RANGE THROUGH 04Z. SOME OF THE STORMS WILL BE STRONG AND PRODUCE STRONG WIND GUSTS AND HAIL. PERIODS OF MVFR CEILINGS AND VISIBILITIES IN RAIN WILL ALSO BE ASSOCIATED WITH THE ACTIVITY. IFR CEILINGS AND MVFR VISIBILITIES IN FOG SHOULD DEVELOP AFTER 06Z TONIGHT OVER MAINLY THE PANHANDLE AND PERSIST THROUGH 16Z SUNDAY. VFR CONDITIONS CAN THEN BE EXPECTED OVER THE CWA THROUGH MONDAY. DAILY LOW CEILINGS AND VISIBILITIES IN FOG CAN BE EXPECTED BETWEEN 06Z AND 16Z FROM TUESDAY THROUGH FRIDAY OVER THE EAST PART OF THE CWA. && .FIRE WEATHER... SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS EXPECTED TO MOVE EAST ACROSS THE PLAINS LATE THIS AFTERNOON AND EVENING. EXPECT SUFFICIENT RAINFALL WITH STORMS TO MITIGATE ASSOCIATED LIGHTNING EFFECTS. MAINLY DRY AND QUITE WARM SUNDAY THEN A LITTLE COOLER BEHIND A WEAK COOL FRONT MONDAY WITH SLIGHTLY BETTER CHANCES FOR THUNDERSTORMS IN THE AFTERNOON. FUELS REMAIN NON-CRITICAL AND WINDS SHOULD BE MODEST OUTSIDE OF SOME BRIEF GUSTINESS AROUND ANY STORMS. && .HYDROLOGY... FLOOD WARNINGS REMAIN IN EFFECT FOR SARATOGA...SINCLAIR...HENRY AND MITCHELL ALONG THE NORTH PLATTE RIVER AS WELL AS THE LARAMIE RIVER NEAR LARAMIE. RIVER LEVELS WILL CONTINUE TO SLOWLY FALL THROUGH NEXT WEEK...WITH DIURNAL RISES AND FALLS OCCURRING ON THE UPPER NORTH PLATTE AND ITS TRIBUTARIES. VERY WARM TEMPERATURES ARE FORECAST OVER THE AREA THROUGH EARLY NEXT WEEK WHICH WILL RESULT IN INCREASED MOUNTAIN SNOW MELT. HOWEVER...WITH MOST OF THE SNOW PACK BELOW 9500 FEET MSL IN THE MOUNTAINS ALREADY MELTED...DO NOT ANTICIPATE ANY SIGNIFICANT RISES IN THE RIVERS THROUGH EARLY NEXT WEEK. THUNDERSTORM ACTIVITY THROUGH THIS EVENING OVER THE EAST PART OF THE CWA AND THEN AGAIN NEXT TUESDAY THROUGH THURSDAY COULD PRODUCE LOCALLY HEAVY AND SIGNIFICANT RAINFALL. THE RAIN MAY CAUSE RISES ON THE NORTH PLATTE AND OTHER AREA STREAMS AND RIVERS EAST OF THE LARAMIE RANGE. && .CYS WATCHES/WARNINGS/ADVISORIES... WY...NONE. NE...NONE. && EMANUEL/WEILAND
Hazardous weather outlook, Jul 2, 2:16 PM MDT, 3 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 216 PM MDT SAT JUL 2 2011 NEZ002-003-019>021-054-055-095-096-WYZ101-102-106>108-117>119- 031200- DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE- NORTH SIOUX-SOUTH SIOUX-CONVERSE COUNTY LOWER ELEVATIONS- NIOBRARA COUNTY-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- EAST PLATTE COUNTY-GOSHEN COUNTY-SOUTH LARAMIE RANGE FOOTHILLS- CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY- 216 PM MDT SAT JUL 2 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA PANHANDLE...SOUTHEAST WYOMING. .DAY ONE...TODAY AND TONIGHT A TORNADO WATCH IS NOW IN EFFECT UNTIL 10 PM MDT. SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP AND MOVE ACROSS THE AREA THIS AFTERNOON INTO THIS EVENING. A FEW THUNDERSTORMS MAY BECOME SEVERE WITH LARGE HAIL AND STRONG WINDS THE PRIMARY THREAT FROM THEM...ALONG WITH HEAVY RAIN. THE SEVERE THREAT SHOULD GRADUALLY END DURING THE EVENING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A CHANCE FOR MAINLY LATE DAY THUNDERSTORMS EXISTS MAINLY TUESDAY THROUGH THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON INTO THIS EVENING. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE WYZ103>105-109>116-031200- NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS- SHIRLEY BASIN-CENTRAL CARBON COUNTY-NORTH SNOWY RANGE FOOTHILLS- SOUTHWEST CARBON COUNTY-SIERRA MADRE RANGE- UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-LARAMIE VALLEY- SOUTH LARAMIE RANGE- 216 PM MDT SAT JUL 2 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL WYOMING... SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING. .DAY ONE...TODAY AND TONIGHT ISOLATED THUNDERSTORMS ARE EXPECTED THIS AFTERNOON INTO EARLY THIS EVENING. THE THREAT FOR SEVERE STORMS APPEARS MINIMAL...BUT STRONGER STORMS MAY PRODUCE GUSTY WINDS AND SMALL HAIL. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A CHANCE FOR MAINLY LATE DAY THUNDERSTORMS EXISTS MAINLY TUESDAY THROUGH THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE
In the hours before
Special weather statement, Jul 2, 3:12 PM MDT, 2 hours 28 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 312 PM MDT SAT JUL 2 2011 WYZ107-108-118-119-022215- CENTRAL LARAMIE COUNTY WY-EAST LARAMIE COUNTY WY-EAST PLATTE COUNTY WY-GOSHEN COUNTY WY- 312 PM MDT SAT JUL 2 2011 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN PLATTE...NORTHERN LARAMIE AND SOUTHWESTERN GOSHEN COUNTIES UNTIL 415 PM MDT... AT 308 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9 MILES SOUTH OF CHUGWATER...OR 31 MILES SOUTH OF WHEATLAND...MOVING EAST AT 20 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... HWY 85 AT HIGHWAY 216... MAZUR
Local storm report, Jul 2, 3:17 PM MDT, 2 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
317 PM MDT SAT JUL 02 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0313 PM HAIL 10 SE CHUGWATER 41.65N 104.68W
07/02/2011 E0.50 INCH PLATTE WY TRAINED SPOTTER
THE LARGEST IS DIME SIZE. RAIN BEGAN TO FALL.
&&
DDEALSpecial weather statement, Jul 2, 3:37 PM MDT, 2 hours 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 337 PM MDT SAT JUL 2 2011 WYZ101-102-022245- CONVERSE COUNTY LOWER ELEVATIONS WY-NIOBRARA COUNTY WY- 337 PM MDT SAT JUL 2 2011 ...SIGNIFICANT WEATHER ADVISORY FOR EASTERN CONVERSE AND SOUTHWESTERN NIOBRARA COUNTIES UNTIL 445 PM MDT... AT 335 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 15 MILES WEST OF KEELINE...OR 18 MILES EAST OF DOUGLAS...MOVING EAST AT 10 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... KEELINE... LOST SPRINGS... MAZUR
Local storm report, Jul 2, 5:10 PM MDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
510 PM MDT SAT JUL 02 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0425 PM HAIL LOST SPRINGS 42.77N 104.92W
07/02/2011 E1.00 INCH CONVERSE WY TRAINED SPOTTER
&&
DDEALSpecial weather statement, Jul 2, 5:26 PM MDT, 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 526 PM MDT SAT JUL 2 2011 NEZ002-003-095-WYZ102-108-030030- BOX BUTTE NE-DAWES NE-GOSHEN COUNTY WY-NIOBRARA COUNTY WY-NORTH SIOUX NE- 526 PM MDT SAT JUL 2 2011 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN SIOUX...EXTREME SOUTHEASTERN NIOBRARA...EXTREME NORTHEASTERN GOSHEN...SOUTHWESTERN DAWES AND NORTHWESTERN BOX BUTTE COUNTIES UNTIL 630 PM MDT... AT 521 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 6 MILES WEST OF HARRISON...OR 24 MILES EAST OF LUSK...MOVING EAST AT 35 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... HARRISON... CRAWFORD... FORT ROBINSON... MARSLAND... MAZUR
Local storm report, Jul 2, 5:27 PM MDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
527 PM MDT SAT JUL 02 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0510 PM HAIL 1 E DULL CENTER 43.41N 104.94W
07/02/2011 E1.25 INCH CONVERSE WY CO-OP OBSERVER
&&
DDEALThe office that day
Everything else NWS Cheyenne, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 2, 3:15 PM MDT | Severe Thunderstorm Warning | CYS | Goshen, Laramie, Platte | 25 min |
| Jul 2, 3:50 PM MDT | Tornado Warning | CYS | Converse, Niobrara | 40 min |
| Jul 2, 4:22 PM MDT | Tornado Warning | CYS | Converse, Platte | 38 min |
| Jul 2, 4:29 PM MDT | Severe Thunderstorm Warning | CYS | Converse, Niobrara | 46 min |
| Jul 2, 4:42 PM MDT | Severe Thunderstorm Warning | CYS | Goshen, Niobrara, Platte | 48 min |
| Jul 2, 5:01 PM MDT | Tornado Warning | CYS | Platte | 31 min |
| Jul 2, 5:30 PM MDT | Severe Thunderstorm Warning | CYS | Converse, Goshen, Niobrara, Platte | 45 min |
Nearby
Severe Thunderstorm Warnings in Wyoming, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.